# SDR 99ZZZX548

- Difficulty date: January 12, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26494
- Make and model: Cessna 550
- Aircraft serial: 5500605
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Indicator
- Part number: 7000466951
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING SLOW RATE OF TURNS, THE ATTITUDE FLAG APPEARS AND ADI SPHERE STUCK.  ADI STUCK SEVERAL TIMES ON BOTH LEFT AND RIGHT BANKS AND ATTITUDE FLAG COMES IN VIEW.
